It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 01-06-2012, 01:15 PM   #1
Senior Veteran
Join Date: Sep 2003
Posts: 577
don444 HB Userdon444 HB User
Losartan - Vision Problems

I have been hoping to find a BP med with a minimum of side effects. I have been on Ramipril for years and I have leg pain with that drug. My MD suggested I try Losartan and I have been taking it for a few days. I have some nasty anxiety at night and today I noticed some severe vision problems. Today will be the end of the Losartan trial for me. I guess I will put up with the Ramipril.
I had also tried Lisinopril and Norvasc finding more side effects with those meds.
Keep moving, it makes it harder for the undertaker to catch you. Don

Sponsors Lightbulb
Old 01-06-2012, 03:25 PM   #2
Senior Veteran
Join Date: Sep 2005
Location: Egypt
Posts: 1,672
cartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB User
Re: Losartan - Vision Problems

I know what you feel, I had the same problem. Almost all hbp drug classes caused awful side effects. I managed to stop taking bp meds, haven't taken it for the last 2 years.

Don't lose hope, try Diliazem SR 90mg twice daily. This is the only one that I loved. Maybe your body is like mine.
Good luck

The Following User Says Thank You to cartner For This Useful Post:
don444 (01-07-2012)
Old 01-09-2012, 08:28 AM   #3
Senior Veteran
JJ's Avatar
Join Date: Nov 2000
Location: Ct.
Posts: 3,698
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Losartan - Vision Problems

You sound like many of us here, very sensative to meds. Ramapril seems to be the first med. Drs. shove you on and I find most people can't tolerate it. It was my first med. and I had nasty side effects from it, leg pain, sensative to sunlight and also some edema. As far as the Losartin, yes I have tried that and found myself very axious in the mornings. I have been on Avapro for a couple of years but it is quite pricely that is why my Dr. tried the Losartin.

Don't give up looking for one that will help your BP and also give you the lesser of side effects as they are coming out with newer and better stuff each day. Avapro and Losartin are in the same class (ARBs) and I believe Avapro is going generic this year. Only problem I have with it is it seems to give me some nasty backaches so with my Drs. help we are going to see if we can't find something else. My son and a few others I know take Diovan, which is also an ARB and they seem quite satisfied. Biggest problem with that is it is also pricey. Keep trying even though I know it seems like a losing battle.

Wishing you the best...JJ.....
When you come to the end of your rope..tie a knot and hang on!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

The Following User Says Thank You to JJ For This Useful Post:
don444 (01-09-2012)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Statins & Memory Problems famnd High & Low Blood Pressure 7 07-31-2008 11:59 PM
Diovan HCT & Breathing Problems Vanessa74 High & Low Blood Pressure 6 07-23-2008 07:45 AM
Vision changes? everythingisinorder High & Low Blood Pressure 0 06-29-2008 09:45 AM
Cozaar also know as Losartan sporti High & Low Blood Pressure 2 11-02-2007 11:47 PM
Flowergirl: Meds and Breathing Problems bethsheba High & Low Blood Pressure 2 08-09-2007 04:40 PM
Vision and high blood pressure flowergirl2day High & Low Blood Pressure 19 05-16-2007 06:42 PM
Vision and CCBs are related? cartner High & Low Blood Pressure 9 02-14-2006 08:14 AM
Do Blood Pressure Meds. Cause Vision Problems? Cher2005 High & Low Blood Pressure 4 08-03-2005 07:48 PM
Low Blood Pressure - Vision Problems bindsanator High & Low Blood Pressure 4 11-25-2004 04:22 PM
High BP and Other Problems megocode3 High & Low Blood Pressure 2 10-13-2003 11:52 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:20 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!